| Model Number |
1014933 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the optical coherence tomography (oct) assessment of the lesion, the optis next integrated system showed a stent of 15mm long was needed to treat the lesion in the mid left anterior descending coronary artery (lad).When the stent system was advanced to the lesion, it was noted that the stent would be too short for the lesion; therefore, the stent system was removed, undeployed.An 18mm stent system was then advanced to the lesion and used without issue.There was no adverse patient effect or clinically significant delay in procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the finished product device history record and the corrective action tracking system for the web (catsweb) database for this serial number revealed no nonconforming material records (ncmr)/exceptions).From reviewing the raw data, it seems like the stent landing zone markers in the sizing screen were heavily relied on when it was reported that the system has showed a stent of 15mm long was needed, which was too short.The stent landing zone markers are a good starting point to determine the appropriate stent size.However, in this case, some of the calcified area of the vessel were not within the stent landing zone markers.This needs to be accounted for in order to achieve the right stent size.There is no evidence of software issue in this case.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.